Projective models of Shioda modular surfaces
- authored by
- Wolf Barth, Klaus Hulek
- External Organisation(s)
-
Friedrich-Alexander-Universität Erlangen-Nürnberg (FAU Erlangen-Nürnberg)
- Type
- Article
- Journal
- Manuscripta Mathematica
- Volume
- 50
- Pages
- 73-132
- No. of pages
- 60
- ISSN
- 0025-2611
- Publication date
- 12.1985
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Mathematics
- Electronic version(s)
-
https://doi.org/10.1007/BF01168828 (Access:
Unknown)